# SDR GTIA050021

- Difficulty date: February 8, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495055
- Part serial: 87685012
- Condition: Odor
- Location: Right
- Part time: 7,076 hours, 3,358 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR IN RIGHT AFT LAV WENT OFF ON TAKEOFF ACCOMPANIED BY A SMELL OF SMOKE, AIR RETURN TO FLL.  REMOVED AND REPLACED RIGHT ACM AND BURN OUT OF PNEUMATIC DUCTS.  REMOVED AND REPLACED BOTH, REMOVED AND REPLACED BOTH COALESCER BAGS AND LEAK CHECKED.  HI POWER RUN, NO SMOKE OR SMELL IN CABIN, OPS CHECK OF SMOKE DETECTOR OK.  (M)
